# SDR DXTA2008120803393

- Difficulty date: December 5, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 557 hours, 453 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15500003
- Part serial: 1410
- Condition: Inoperative
- Location: Mlg
- Part time: 453 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR UNLOCK LIGHT REMAINED ILLUMINATED IN FLIGHT AFTER EXTENDING THE GEAR HANDLE.  REMOVED AND REPLACE LT MAIN GEAR ACTUATOR IAW MM CH 32-30-04.  OPS CHECK AND LEAK CHECK GOOD.  RESET EMERGENCY GEAR BOTTLE AND SERVICES MM CH 12-13-01.
